# SDR USAA2012090700017

- Difficulty date: August 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON FUSELAGE FRAME AT BS 500D, S9R.  REPAIRED FUSELAGE FRAME AT BS 500D, S9R IAW TYPICAL REPAIR 737-5310-10-287.
